Itchy skin

Hi there.Does anyone suffer from very itchy

skin.When I  am tired it gets worse!!

Thanks.

1 Like

Yes I get the same. Could tear my skin to bits at times. Have no idea what it is!!!! Wondering if it is the meds, clopidigrel or statins, sorry can't be any more help. Will let you know if ever I find the answer. Jane.

Yes i get itchy skin. Mine is a red skin with light yellow small spots.. my GP, who has been very good about the plethora of problems, actually said he didnt know what it was. Blood tests and a specialist if it gets worse. Mine is heat related. 
 

colin

Thank you so much for replying.Stroke is such fun.Lol.!!

Thank you for replying. I am on Statin and other medical.

Such a joy this stroke lark LOL!!

Yes!

Especially on my left calf, when I get tired.

It started when I went on to BP meds.

Just started to use a salve called "Skin Stuff" - early days but seems to be helping